# SDR AALA202106289023

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 31,332 hours, 12,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE IS MISSING NECK STRAP. REPLACED AFT MEGAPHONE IAW AMM 25-64-00.
